# SDR VNAA2019070311101

- Difficulty date: July 3, 2019
- Submitted: July 6, 2019
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 39,611 hours, 28,927 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0868
- Condition: Failed
- Location: Nlg Steering
- Part time: 9,949 hours, 9,303 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEERING INOP IN FLIGHT (NO INFORMATION AVAILABLE - NOT REPORTED) MX REPLACED NOSEWHEEL STEERING MANIFOLD. OPS AND LEAK CHECK GOOD.
